CSN Login
Members Online: 1

You are here

DO YOU HAVE PAIN

jerseysue's picture
jerseysue
Posts: 626
Joined: Oct 2005

background: Stage IV April 2005, recurrence October 2006 in stomach, in remission as of April 2007. I'm still taking Avastin every other week. Does anyone else have pain thru out the body? I take pain meds and muscle relaxers and I wish I didn't have too but I couldn't handle the pain without them. I was just wondering if anyone else is dealing with this.

kerry's picture
kerry
Posts: 1317
Joined: Jan 2003

Hi Sue,

I have some joint pain (hip, shoulders)that I've been told can be due to the chemotherapy and other meds including neuprogen for my low white blood count. I take Tylenol and it helps somewhat. Sometimes I do have pain through my sternum as well.

I think we are all so much more aware of pain and discomfort than before, at least I know I am. Any little discomfort that I used to brush off, now becomes a concern. What has your doctor said??

Kerry

KFalvey
Posts: 118
Joined: Mar 2005

Hi Sue,

I agree with Kerry. If you look up Avastin, it will list body pain as a side effect. I believe anyone who took Oxaliplatin and 5FU now are left with extra sensative nerves even if the Neuropathy has lessened or gone away. My feet, after 21 months off Oxaliplatin, are still numb. I know I don't have the pain tolerance I used to have. My joint and muscle pains are almost gone, other than the usual getting old aches. It's been 7 months since I finished Folfiri with Avastin.
Talk to your Dr. Hopefully you can find something to help.
Kandy

crazylady
Posts: 544
Joined: Jun 2004

Yes, I have joint and muscle pain all the time which moves around randomly. I have a friend who has fibromyalgia and has been telling me that I have it for a long time. At my last visit to the oncologist he finally referred me to a rheumatologist(sp) and mentioned that he thought I might have fibromyalgia. I see a therapist that sees many cancer patients who told me that many of them, all women, have developed fibrmyalgia. I have put checking this out on hold because I am going to have surgery and will deal with it later. I have noticed that each time I go through chemo it seems to get worse, but it never entirely goes away. I agree with the others that posted. I am much more sensitive to pain than I used to be.
Take care,
Jamie

tkd3g
Posts: 768
Joined: Aug 2004

Hi Sue,

I have terrible hip tightness. I used to do martial arts and find stretching the hips causes a great amount of pain. I have also noticed my feet hurt when I first get up from sitting or lying down. I always wondered if it was swollen feet or related to the treatments.

I just feel very old lately. I am getting back to working out, but it is a long slow road.

Best to you.

Barb

StacyGleaso's picture
StacyGleaso
Posts: 1250
Joined: Mar 2003

Hey Sue!

Don't feel guilty about taking pain meds. You probably recall after your surgeries that they encourage you to use pain medications if needed. There is NO SENSE in sitting around in pain unnecessarily. And how can you work towards cured when you are in agony?!?!?

So chin up little nipper! Take what you need to help you ease back into normalcy~~ whatever THAT is! lol

Can't wait to see you in Nashville!!!!!

Hugs,

Stacy

jana11
Posts: 708
Joined: May 2004

Hey Sue..

not to be a broken record, but yoga really helped my discomfort post op and beyond. You know I have bone mets and they act up now and then... don't freak out here..:) Bone mets are RARE!

I agree with everyone... take the meds if need be. I know you are talking to your docs about the pain and trying to figure out if there is some other reason...

Wish you all the best.. carry on with your remission!! :) I am praying I'll be joining you after this crazy study gets done.

Stay well, and cancer and pain free. jana

Subscribe to Comments for "DO YOU HAVE PAIN"